# SDR SIMA2020040826002

- Difficulty date: March 26, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FRAME 16 BETWEEN STRINGERS 1 R -2 R.-C/A-RAR SHEAR CLIP AT FR 16 IAW SRM 51-40-02.
